MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 IMPELLA; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP

ABIOMED, INC. - 1220648 IMPELLA; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Catalog Number 0042-0000-EU
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The console was returned to field service for annual preventive maintenance.Upon initial startup, a red battery failure alarm was displayed.
 
Additional Manufacturer Narrative
The impella device was returned, and an evaluation is underway.Upon completion of our analysis, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The impella device was returned, and an evaluation is underway.Upon completion of our analysis, a supplemental report will be filed.D9 updated.E4 was inadvertently omitted on the initial manufacturer device report.
 
Additional Manufacturer Narrative
Corrected information was provided in d3 (manufacturer fax).Upon review, it was identified that it was inadvertently omitted from the initial report.Corrected information was provided in h3 (device evaluated by manufacturer?).Upon review, the section h device evaluated by manufacturer? has now been updated.H6: updated codes based on the results of the investigation.H11: updated based on the results of the investigation.The root cause of the battery failure alarm on ic7406 was an internal battery fault likely due to the customer not routinely charging the console.

Brand Name
IMPELLA
Common Device Name
TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
DANVERS
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24741052
Report Number1220648-2026-06154
Device Sequence Number18351382
Product Code OZD
UDI-Device Identifier00813502011289
UDI-Public(01)00813502011289(10)1424423
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0042-0000-EU
Device Lot Number1424423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/14/2026
04/28/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/14/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown